# SDR GTIA2022040436361

- Difficulty date: April 3, 2022
- Submitted: April 4, 2022
- Operation: Air carrier
- Aircraft: N536NK
- Make and model: Airbus A319-132
- Aircraft serial: 4422
- Aircraft time: 36,221 hours, 15,793 cycles
- System (JASC): 5200 · Doors
- Part: None
- Condition: None
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 ENTRY DOOR ASSIST BOTTLE REQUIRES NITROGEN SERVICE.-SERVICED L1 DOOR DAMPER IAW AMM 52-22-00. NO LEAKS NOTED.
